A note on divisible points of curves

Bays, Martin and Habegger, Philipp. (2015) A note on divisible points of curves. Transactions of the American Mathematical Society, 367 (2). pp. 1313-1328.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/51743/

Downloads: Statistics Overview


Let C be an irreducible algebraic curve defined over a number field and inside an algebraic torus of dimension at least 3 . We partially answer a question posed by Levin on points on C for which a non-trivial power lies again on C . Our results have connections to Zilber's Conjecture on Intersections with Tori and yield to methods arising in transcendence theory and the theory of o-minimal structures.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Habegger)
UniBasel Contributors:Habegger, Philipp
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:American Mathematical Society
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:25 Apr 2018 09:32
Deposited On:25 Apr 2018 09:32

Repository Staff Only: item control page